2019
Том 71
№ 11

All Issues

Shifrin S. N.

Articles: 3
Article (Ukrainian)

Infinite-dimensional smooth symmetric power moment problem for nuclear spaces

Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 6. - pp. 793–802

Article (Russian)

Infinite dimensional symmetric analogs of the Stieltjes moment problem

Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 5. - pp. 696–701

Article (Ukrainian)

The generalized degree symmetric moment problem

Berezansky Yu. M., Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 291–306